# SDR UALA2009052601500

- Difficulty date: May 25, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N372UA
- Make and model: Boeing 737322
- Aircraft serial: 24637
- Aircraft time: 54,857 hours, 37,590 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE HAS SOME CABLES OR LANYARDS HANGING OUT AND APPEAR TO BE CAUGHT IN THE DOOR.  SECURED HOOK AND LOOP AT GIRT ASSY, SLIDE IS NORMAL.
